Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Cramps, clots, heavy period, want to stop taking bc. Estrace prescribed. Advise?

I started taing BC 2 months ago I and want to stop taing my BC pills today, cause like never before I had really bad cramps,clots and very heavy period. I was bleeding lightly for 3 weeks till yesterday.My question is for how many days I'm going to keep bleeding? I'm going to vacation next Friday to the beach and I want to go back to my normal way 5 days period. Do you think that I will stop bleeding for next Friday. The doctor prescribed me LoEstrace but I jus t got the new Nortrel today..If I start Notrel tonight Will my period stop by Friday?
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The heavy bleeding that you are having is likely to be due to a hormonal imbalance and is likely to aggravate further if you stop taking the pills. You need additional treatment to control the bleeding.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Thu, 11 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor